Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can I start taking birth control pills to regularize periods after miscarriage?

Should I start birth control pills again to regulate my periods after a miscarriage? I have had irregular periods since the miscarriage 2 months ago, and want to get pregnant as soon as possible. I am 37 years old.The Doctor I spoke to adviced me to start BCP again as I got pregnant as soon as I stopped the pills previously. Or should I just continue to try to get pregnant with irregular periods?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response


You have not provided with certain necessary information like your BMI, whether your periods were regular before miscarriage while not on birth control pills.
Now since 2 months your cycles are irregular.
Since you are keen to get pregnant, If I were your doctor I would not advise you to take birth control pills. I will wait for one more month. If you were cycles remain irregular will investigate after one month to find out the cause and treat accordingly.
Answered: Wed, 7 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor